# SDR FDEA201802190433

- Difficulty date: February 19, 2018
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 68,701 hours, 16,306 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Worn
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

SMIS  618     53-10  6121     18FEB18  MEM  OPEN  U  MOD TYPE T MOD NO. 1-5310-T0338478 REV NO.  PS P1  FUSELAGE - MAIN DECK CARGO DOOR JAMB     WORN HOLES  ON MAIN DECK CARGO DOOR FOR  COMPLY WITH E..A. 1-5310-T0338478 REV NO.  POS. P1   REAMED HOLE ON THE FIRST TWO LUGS ON THE FWD A/C FUSELAGE SIDE HINGE FITTING OVER THE CMM REPAIR   LIMITS   OF .462.  NE DIAMETER OF LUGS BORE IS .470, AND BUSHED BACK DOWN TO FACTORY DIMENSION. PER FEDEX E.A.   1-  531-T0338478 P1.
